MathSciNet Relay Station
MathSciNet bibliographic data
MR2383023 74K10
Wang, Ji; Chen, Jian-Kang; Liao, Shijun An explicit solution of the large deformation of a cantilever beam under point load at the free tip. J. Comput. Appl. Math. 212 (2008), no. 2, 320–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement